A normal form theorem around symplectic leaves

M.N. Crainic, I.T. Marcut

Research output: Contribution to journalArticleAcademicpeer-review

Abstract

We prove the Poisson geometric version of the Local Reeb Stability (from foliation theory) and of the Slice Theorem (from equivariant geometry), which is also a generalization of Conn’s linearization theorem.
Original languageEnglish
Pages (from-to)417-461
Number of pages45
JournalJournal of Differential Geometry
Volume92
Issue number3
DOIs
Publication statusPublished - Nov 2012

Fingerprint

Dive into the research topics of 'A normal form theorem around symplectic leaves'. Together they form a unique fingerprint.

Cite this